Oscillation of Solutions to Nonlinear Neutral Delay Differential Equations

Journal of Applied Analysis 12/2002; 8(2):261-278. DOI: 10.1515/JAA.2002.261


In this paper we shall consider the nonlinear neutral delay differential equations with variable coefficients. Some new sufficient con-ditions for oscillation of all solutions are obtained. Our results extend and improve some of the well known results in the literature. Some ex-amples are considered to illustrate our main results. The neutral logistic equation with variable coefficients is considered to give some new suffi-cient conditions for oscillation of all positive solutions about its positive steady state.

Download full-text


Available from: Samir H Saker,
Show more